# SDR COMA9960258

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60036030
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE AT FS 718 LT HAS A CRACK THROUGH ONE OF THE FASTENER HOLES JUST BELOW STRINGER 11.  TEMPORARILY REPAIRED IAW WVAC EO 601R-53-00560.  MUST BE PERMANENTLY REPAIRED NO LATER THAN NEXT C-CHECK.
